# SDR FDEA201008173015

- Difficulty date: August 17, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 53,424 hours, 13,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA782027
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - FRAME AT STA 1761, LONGERON 12L, FOUND DEFORMED.  MAIN DECK CARGO - FRAME AT STATION 1761 LONGERON 12L REPAIRED AS PER SRM 53-00-07 FIGURE   201 REVISION 44.  THIS REPAIR IS CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100 REVISION   110.
